Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 469308, 10 pages
http://dx.doi.org/10.1155/2014/469308
Research Article

Modified Block Pulse Functions for Numerical Solution of Stochastic Volterra Integral Equations

Department of Mathematics, Islamic Azad University, Karaj Branch, Karaj, Iran

Received 13 December 2013; Accepted 22 January 2014; Published 13 March 2014

Academic Editor: Kai Diethelm

Copyright © 2014 K. Maleknejad et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Farkhondeh Hosseini Shekarabi, and Tayebeh Damercheli, “Numerical solution of stochastic mixed Volterra-Fredholm integral equations driven by space-time Brownian motion via two-dimensional block pulse functions,” vol. 1997, pp. 020049, . View at Publisher · View at Google Scholar
  • Hui Liang, Zhanwen Yang, and Jianfang Gao, “Strong superconvergence of the Euler–Maruyama method for linear stochastic Volterra integral equations,” Journal of Computational and Applied Mathematics, vol. 317, pp. 447–457, 2017. View at Publisher · View at Google Scholar